Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have sore throat, knee pain and itchy skin. Taking penidure 12 injection. Safe to take penidure 6?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
I have skin itching problem since 20 years and knee pain since 5 years. After blood evaluation it was found that I have ASO 704 and HB 12.2, high RBC 6.4 ,mean platelet volume 11.5, C reactive protein 0.45. I have a sore throat frequently and per advise I am on penidure 12 injection once in 3 weeks for 6 months. In our place penidure 12 is not available instead penidure 6 is available, should I take penidure 6 once in 10 days?
Posted Sun, 10 Mar 2013 in General Health
Answered by Dr. Saurabh Gupta 1 hour later
Thanks for posting your query

Penidure 12 means pencillin g 12 lac units . If it not available you can take penidure 6 two vials at a time in 3 weeks duration for 6 months .

Hope I answered your query. Let me know if you have any more concern.

Wishing you good health.

Dr Saurabh Gupta
Above answer was peer-reviewed by
Follow-up: Have sore throat, knee pain and itchy skin. Taking penidure 12 injection. Safe to take penidure 6? 24 hours later
I am suffering fro m soar throat for the past 3 weeks despite on penidure injection. Kindly advise.

And have itching on skin since two days which was not there for the past 3 months since I started Penidure. Kindly advise.
Answered by Dr. Saurabh Gupta 7 hours later
Thanks for posting your query again.

For cure of the infection you have to take full course of antibiotic(penidure) as adviced by your doctor.
Itchy skin most often caused by dry skin (xerosis). Other conditions such as skin disorders, XXXXXXX diseases, allergies and drug reactions can also cause itchy skin.
In your condition it not seems due to drug(penicilin) reaction because it is since two days and was not there for the past 3 months scince you started Penidure.
So I suggest you to get examined by your doctor to find out the cause of itching.

Hope this will help you.

Wishing you good health...

Dr Saurabh Gupta.
Orthopaedic Surgeon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor